| Model Number |
1000354 |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the customer received a power source alert after plugging the pump into a wall outlet.There was no reported adverse impact to the customer.Reportedly, the alert cleared, and the pump successfully began charging after leaving the pump plugged into the power source.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.